Calpol (Paracetamol) Infant Sugar Free Suspension 100ml

Johnson & JohnsonSKU: 5010123722708

Calpol (Paracetamol) Infant Sugar Free Suspension 100ml: Calpol (Paracetamol) Infant Sugar Free Suspension 100ml
Price:
Sale price₦5,700.00 NGN

Description

- Fast onset of action, works on fever in just 15mins.
- Suitable for aches and pains
- Comes with easy dosing syringe
Calpol contains Paracetamol and helps to ease fever and pain in many conditions including teething, toothache, post-immunisation fever, earache, other aches. Suitable for children aged 2 months and above. It is gentle on the tummy. Each pack comes with an easy dose syringe.

You may also be interested inCalpol (Paracetamol) Infant Sugar Free Suspension 100mlCalpol (Paracetamol) Infant Sugar Free Suspension 100mlCalpol (Paracetamol) Infant Sugar Free Suspension 100ml

Recently viewed